Alert archive / Arkansas / Special Weather Statements in 2011
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 2, 2011, 3:14 PM CDT for Sebastian County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2011, 3:14 PM CDT (20:14 UTC)
- Expired
- Jul 2, 2011, 3:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
County Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 25 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2208 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
974
WWUS84 KTSA 022014
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT SAT JUL 2 2011
ARZ029-OKZ076-022045-
LE FLORE OK-SEBASTIAN AR-
314 PM CDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 315 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
MIDLAND...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MIDLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3514 9451 3513 9431 3500 9441 3500 9454
TIME...MOT...LOC 2015Z 180DEG 9KT 3507 9444
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 2, 11:38 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, Jul 2, 11:38 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1138 AM CDT SAT JUL 2 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 1038 AM CDT SAT JUL 2 2011/ DISCUSSION... CURRENT FORECAST IS IN GOOD SHAPE. 850 TEMPS PER REGIONAL SOUNDING INDICATED 850 MB TEMPS JUST A TAD COOLER THAN YESTERDAYS 12Z SOUNDINGS. CURRENT FORECASTED HIGHS HAVE THIS...AND CURRENT TRENDS ACCOUNTED FOR. ONE OR TWO STORMS ARE NOT OUT OF THE QUESTION THIS AFTERNOON...HOWEVER AREAL COVERAGE WILL REMAIN TOO LOW TO WARRANT A ZONE MENTION. UPDATED PLANNED AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... TUL 78 98 78 98 / 10 10 10 20 FSM 74 100 74 98 / 10 10 10 20 MLC 73 100 73 99 / 10 10 10 20 BVO 71 97 72 98 / 10 20 20 20 FYV 68 95 69 93 / 10 20 10 20 BYV 69 93 70 92 / 10 20 20 20 MKO 74 98 74 98 / 10 10 10 20 MIO 72 96 73 94 / 10 20 20 20 F10 74 98 75 99 / 10 10 10 20 HHW 73 100 74 99 / 10 10 20 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...23
Hazardous weather outlook, Jul 2, 12:58 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1258 PM CDT SAT JUL 2 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1258 PM CDT SAT JUL 2 2011 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. DANGEROUS HEAT. RISK...LIMITED. AREA...EASTERN OKLAHOMA...NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... TEMPERATURES AROUND 100 DEGREES THIS AFTERNOON WILL COMBINE WITH SURFACE DEWPOINT IN THE LOWER TO MID 60S...AND WILL RESULT IN HEAT INDEX VALUES BETWEEN 100-104. THE HEAT MAY GENERATE ONE OR TWO ISOLATED LATE AFTERNOON THUNDERSTORMS...AND WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING DOWNBURST WINDS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... LOW CHANCES FOR THUNDERSTORMS WILL EXIST SUNDAY AND MONDAY AS A WEAK BACKDOOR COLD FRONT ATTEMPTS TO MOVE INTO THE AREA FROM THE NORTHEAST. ISOLATED ACTIVITY WILL BE POSSIBLE FOR MOST OF THE UPCOMING WEEK...HOWEVER ORGANIZED THUNDER CHANCES APPEAR MINIMAL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 2, 1:40 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
140 PM CDT SAT JUL 2 2011
OKZ069-072-021915-
ADAIR OK-SEQUOYAH OK-
140 PM CDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 141 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SEQUOYAH
COUNTY...MOVING NORTHEAST AT 5 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3564 9472 3566 9457 3557 9461 3558 9470
TIME...MOT...LOC 1841Z 236DEG 3KT 3562 9465Special weather statement, Jul 2, 2:31 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
231 PM CDT SAT JUL 2 2011
ARZ002-022000-
CARROLL AR-
231 PM CDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHWESTERN CARROLL
AT 231 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
EUREKA SPRINGS...MOVING SOUTHWEST AT 5 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...OAK HILL...EUREKA SPRINGS AND
BEAVER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3636 9369 3638 9384 3650 9378 3649 9364
TIME...MOT...LOC 1931Z 029DEG 2KT 3643 9374Special weather statement, Jul 2, 3:06 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT SAT JUL 2 2011
ARZ002-022030-
CARROLL AR-
306 PM CDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
CENTRAL CARROLL
AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CABANAL...
STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...METALTON...RUDD...CABANAL AND RULE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3616 9349 3627 9364 3628 9363 3628 9365
3635 9357 3630 9340
TIME...MOT...LOC 2006Z 136DEG 1KT 3628 9354Special weather statement, Jul 2, 3:14 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT SAT JUL 2 2011
ARZ029-OKZ076-022045-
LE FLORE OK-SEBASTIAN AR-
314 PM CDT SAT JUL 2 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 315 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
MIDLAND...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MIDLAND.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3514 9451 3513 9431 3500 9441 3500 9454
TIME...MOT...LOC 2015Z 180DEG 9KT 3507 9444The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 1:40 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Jul 2, 3:25 PM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| Jul 2, 5:37 PM CDT | Special Weather Statement | TSA | Cherokee | 38 min |
| Jul 2, 6:15 PM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Jul 2, 6:26 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 54 min |
| Jul 2, 2:31 PM CDT | Special Weather Statement | TSA | Carroll | 29 min |
| Jul 2, 3:06 PM CDT | Special Weather Statement | TSA | Carroll | 24 min |
| Jul 2, 3:50 PM CDT | Special Weather Statement | TSA | Madison | 25 min |
| Jul 2, 3:58 PM CDT | Special Weather Statement | TSA | Carroll | 32 min |
| Jul 2, 4:00 PM CDT | Special Weather Statement | TSA | Madison | 30 min |
| Jul 2, 4:20 PM CDT | Special Weather Statement | TSA | Madison | 40 min |
| Jul 2, 4:47 PM CDT | Special Weather Statement | TSA | Franklin | 43 min |
| Jul 2, 5:01 PM CDT | Special Weather Statement | TSA | Madison | 44 min |
| Jul 2, 5:21 PM CDT | Special Weather Statement | TSA | Washington | 39 min |
| Jul 2, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 29 min |
| Jul 2, 6:07 PM CDT | Special Weather Statement | TSA | Benton | 23 min |
| Jul 2, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 23 min |
Nearby
Special Weather Statements in Arkansas, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.